Journal of Mathematics and Statistics

On Hypersurfaces of Hessian Manifolds with Constant Hessian Sectional Curvature

Mehmet Bektas, M Yildirim and Mihriban K

DOI : 10.3844/jmssp.2005.115.118

Journal of Mathematics and Statistics

Volume 1, Issue 2

Pages 115-118

Abstract

In this study, we give one instrinsic inequality for Riemannian hypersurfaces in Hessian manifolds and sufficient and necessary condition for such hypersurfaces to be totally geodesic.

Copyright

© 2005 Mehmet Bektas, M Yildirim and Mihriban K. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.